# SDR AALA201705029051

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 53,282 hours, 21,304 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE AT SEAT 15E BROKEN AND STUCK IN CLOSED POSITION EMERGENCY EXIT ROW. R&R SEAT 15E WINDOW SHADE IAW AMM 25-21-12 OPTS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED. THE AIRCRAFT WAS NOT GROUNDED.
